# SDR 2002FA0000072

- Difficulty date: August 28, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: 2V11548
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING SHOWING SIGNS OF WEAR AND BEGINNING SIGNS OF OVERTEMP.  SCRAPPED BEARING.  (M)
